# SDR CALA2019062201037

- Difficulty date: June 20, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: D53230627200
- Condition: Corroded
- Location: Frame 28-30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT STRINGER SPLICE 42R BETWEEN FRAMES 28 AND 30 WAS CORRODED.   REMOVED AND REPLACED THE STRINGER SPLICE IAW  SRM 51-72-11-91 1-002 PARA 2.
